How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10337
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Currently taking mirtazapine and alprazolam and open 10

Customer Question

Currently taking mirtazapine and alprazolam and open 10 milligrams per day for sleep and design me a disorder currently out of the alprazolam and the zolpidem I am having severe shaking in my hands arms legs and feet have not drink heavily since Saturday of last week is this something I should see the ER about or is it a reaction to not having my medication
Submitted: 10 months ago.
Category: Medical
Customer: replied 10 months ago.
Was supposed to say zolpidem 10 MG per day
Customer: replied 10 months ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 10 months ago.
Not sure if it's relevant or not but the shaking and cotton mouth and dry throat have been going on since early Monday as well.
Customer: replied 10 months ago.
No fever
Expert:  Anthony Bray, MD replied 10 months ago.

Hello !

It sounds that you mention NOT DRINKING HEAVILY SINCE SATURDAY--- the shaking would seem consistent with alcohol withdrawal ...I would worry about Delerium Tremens being a risk for you. I advise that you be seen at ER...

DT's have considerable risk to you if that is going on.

I think medical evaluation is in order !!

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I Will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards!,

Anthony Bray MD

Customer: replied 10 months ago.
I've been hydrating a lot...like 3 or 4 big bottles away, I don't have insurance. Is there anything g I can do to reduce the symptoms or anything??
Customer: replied 10 months ago.
I didn't drink anything for 3 days except water, it seems to get worse
Expert:  Anthony Bray, MD replied 10 months ago.

Hello again,

You may be seen at ER regardless of ability to pay ...issue is not dehydration ....the history of your drinking is more the issue ...drinking heavily then sudden stop may lead to over -stimulation of your nervous system....may cause racing of heart , may cause blood pressure to soar...can cause you to have seizures --- may cause confused state ( Delerium ) it may even be FATAL !!

You need medical attention >>> a protocol of medication to taper for you is strongly advised !!!

The onset of DT's may be several days to a week after you stop drinking ....

I worry that you are probably damaging your health in other ways for you to present in this way !!

I hope that you will go to ER .....

AS I said they will see you regardless of no insurance or not being able to pay !!!

Put your health first !!

I hope that this is helpful for you

Best Regards ***** ***** luck to you !!

Anthony Bray MD